# SDR AALA20071665

- Difficulty date: September 1, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEAT ROW 26 TO AFT OF CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROW 26 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
